New member and have a question regaurding E2. I used steriods often from 16-26. Totally clean now. I am 39 now, and have had mild libido issues and no morning erections in a long time had a hormone profile done and it came back with an e2 of 53, range 10-54 Total test of 693 range 250-1100 and a free test % of 1.51 range 1.50-2.20.
I finally got a dr to prescribe me arimidex and began taking it and it almost immediatly made me feel anxious at a dose of .25 eod. So bad I stopped after the second dose. Testicles kind of pulled up tight to my body and hurt alittle in the 3rd day also. To my surprise my morning erections returned after not really having them for years on the 4th day after begining the arimidex.They lasted a full week and then kind of went away so I decided to wait a week and cut the down to .125 thinking that I could slowly let my body adjust to the medication. Again I felt horrible, but the next day my erections returned.
I did some research and found that Dim lower my E2 without any side effects so believing that the E2 is most likely my problem I have given it a try starting with 1 tab of the bioresponse every day and added 25 mgs of zinc with it, after day 2 really kind of felt lousy, but with no erections at all. Really need advice on where to go with this. Should I continue with Dim and give it time? Or do I believe I am a possible "over responder" and just cut down the arimidex dose even lower and hope my body can tolerated it? Has anyone here ever gotten anxiety like symptoms from arimidex? And if so will the body adjust and that feeling will go away?